Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term


Author: Jianqing Chen
Journal: Proc. Amer. Math. Soc. 132 (2004), 3225-3229
MSC (2000): Primary 35J65, 58E05
Published electronically: June 21, 2004
MathSciNet review: 2073296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize an exact growth order near zero for positive solutions of a semilinear elliptic equation with Hardy term. This result strengthens an existence result due to E. Jannelli [The role played by space dimension in elliptic critical problems, JDE 156 (1999), 407-426].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 58E05

Retrieve articles in all journals with MSC (2000): 35J65, 58E05


Additional Information

Jianqing Chen
Affiliation: Department of Mathematics, Fujian Normal University, Fuzhou, 350007, Peoples Republic of China
Email: jqchen@fjnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07567-7
PII: S 0002-9939(04)07567-7
Keywords: Positive solutions, exact local behavior, critical Hardy-Sobolev exponent
Received by editor(s): May 13, 2003
Published electronically: June 21, 2004
Additional Notes: The author was supported by the National Natural Sciences Foundation of China.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society